# SDR DXTA200300022

- Difficulty date: April 30, 2003
- Submitted: May 1, 2003
- Operation: Air carrier
- Aircraft: N971QS
- Make and model: Cessna 750
- Aircraft serial: 7500071
- Aircraft time: 3,857 hours, 2,447 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Vibration
- Location: Nose
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO SEVERE NOSE WHEEL SHIMMY.
